# SDR AMCR201008

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N522AC
- Make and model: Gulstm GIVG400
- Aircraft serial: 1524
- Aircraft time: 2,997 hours, 1,470 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3530 · Portable Oxygen System
- Part: Mask
- Part number: 289601205
- Condition: Wrong Part
- Location: Cockpit
- Part time: 2,997 hours, 1,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PORTABLE O2 MASK TO BE THE INCORRECT TYPE. EVEN THOUGH CUSTOMER BULLETIN 213 DID NOT LIST THIS ACFT IN THE EFFECTIVITY SECTION, AN INSP REVEALED THE WRONG MASK ANYWAY. ANOTHER BAD MASK WAS FOUND ON ANOTHER ACFT IN THE FLEET ALSO NOT LISTED IN THE BULLETIN. RECOMMEND ALL THESE OPERATORS CHECK THEIR PORTABLE O2 MASK FOR CORRECT PN IAW CB213.
